Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 11 of 13 found articles
 
 
  Self-Dual Conformal Gravity
 
 
Title: Self-Dual Conformal Gravity
Author: Dunajski, Maciej
Tod, Paul
Appeared in: Communications in mathematical physics
Paging: Volume 331 (2014) nr. 1 pages 351-373
Year: 2014
Contents:
Publisher: Springer Berlin Heidelberg, Berlin/Heidelberg
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 11 of 13 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands